Alert archive / Kansas / Tornado Warnings in 2010
Tornado Warning 71, NWS Goodland, KS
NWS Goodland, KS issued this tornado warning at Jun 21, 2010, 9:25 PM CDT for Gove County, Sheridan County, Kansas. It was in force for 35 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2010, 9:25 PM CDT (02:25 UTC)
- Expired
- Jun 21, 2010, 10:00 PM CDT
- In force
- 35 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
Counties Gove County, KS, Sheridan County, KS
The radar
The Goodland radar (KGLD), 93 km from the middle of the area, began a volume at 02:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 9:32 PM CDT | FUNNEL CLOUD | Grinnell, KS | |
| Jun 21, 9:45 PM CDT | TORNADO | 6 Nw Grainfield, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 21, 6:56 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 2.4 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 780 J/kg
- Mixed-layer CIN
- -168 J/kg
- Mixed-layer LCL
- 2682 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 78 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
293
WFUS53 KGLD 220225
TORGLD
KSC063-179-220300-
/O.NEW.KGLD.TO.W.0071.100622T0225Z-100622T0300Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
925 PM CDT MON JUN 21 2010
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* TORNADO WARNING FOR...
NORTHWESTERN GOVE COUNTY IN WEST CENTRAL KANSAS...
SOUTHWESTERN SHERIDAN COUNTY IN NORTHWEST KANSAS...
* UNTIL 1000 PM CDT
* AT 922 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED 6 MILES SOUTHWEST OF GRINNELL...AND MOVING
NORTHEAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
ANGELUS...GRINNELL AND GRAINFIELD.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 77 AND 96.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3901 10068 3911 10080 3913 10079 3913 10071
3921 10072 3933 10062 3916 10029
TIME...MOT...LOC 0225Z 236DEG 17KT 3909 10071
$$
FOLTZ3 follow-up statements
327
WWUS53 KGLD 220236
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
836 PM MDT MON JUN 21 2010
KSC063-179-220300-
/O.CON.KGLD.TO.W.0071.000000T0000Z-100622T0300Z/
SHERIDAN KS-GOVE KS-
936 PM CDT MON JUN 21 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTH CENTRAL GOVE AND
SOUTHWESTERN SHERIDAN COUNTIES UNTIL 1000 PM CDT...
AT 931 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR GRINNELL...AND WAS MOVING NORTHEAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF SOUTHERN SHERIDAN COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
TORNADOES ARE DIFFICULT TO SEE AT NIGHT. TAKE COVER NOW.
&&
LAT...LON 3910 10060 3913 10071 3919 10072 3922 10071
3933 10062 3916 10029
TIME...MOT...LOC 0236Z 237DEG 26KT 3915 10059
$$
FOLTZ039
WWUS53 KGLD 220242
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
842 PM MDT MON JUN 21 2010
KSC063-220251-
/O.CAN.KGLD.TO.W.0071.000000T0000Z-100622T0300Z/
GOVE KS-
942 PM CDT MON JUN 21 2010
...THE TORNADO WARNING FOR NORTH CENTRAL GOVE COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED INTO SHERIDAN COUNTY.
LAT...LON 3915 10034 3913 10053 3913 10068 3922 10068
3932 10060 3916 10029
TIME...MOT...LOC 0241Z 237DEG 26KT 3917 10055
$$
KSC179-220300-
/O.CON.KGLD.TO.W.0071.000000T0000Z-100622T0300Z/
SHERIDAN KS-
942 PM CDT MON JUN 21 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL SHERIDAN
COUNTY UNTIL 1000 PM CDT...
AT 940 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR GRINNELL...AND WAS MOVING NORTHEAST AT 30 MPH.
IN ADDITION...UP TO BASEBALL SIZE HAIL HAS BEEN REPORTED WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF SOUTHERN SHERIDAN COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW. ALSO...TORNADOES ARE DIFFICULT TO SEE AT
NIGHT. TAKE COVER NOW.
&&
LAT...LON 3915 10034 3913 10053 3913 10068 3922 10068
3932 10060 3916 10029
TIME...MOT...LOC 0241Z 237DEG 26KT 3917 10055
$$
FOLTZ352
WWUS53 KGLD 220247
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
847 PM MDT MON JUN 21 2010
KSC179-220300-
/O.CON.KGLD.TO.W.0071.000000T0000Z-100622T0300Z/
SHERIDAN KS-
947 PM CDT MON JUN 21 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL SHERIDAN
COUNTY UNTIL 1000 PM CDT...
AT 945 PM CDT...LOCAL LAW ENFORCEMENT REPORTED A TORNADO. THIS
TORNADO WAS LOCATED 6 MILES NORTHWEST OF GRAINFIELD...AND WAS MOVING
NORTHEAST AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF SOUTHERN SHERIDAN COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE
CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.
TORNADOES ARE DIFFICULT TO SEE AT NIGHT. TAKE COVER NOW.
&&
LAT...LON 3915 10034 3913 10053 3913 10068 3922 10068
3932 10060 3916 10029
TIME...MOT...LOC 0247Z 234DEG 16KT 3919 10052
$$
FOLTZWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this tornado warning went out at Jun 21, 6:15 PM CDT, 3 hours 10 minutes earlier.
Area forecast discussion, Jun 21, 6:15 PM CDT, 3 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 515 PM MDT MON JUN 21 2010 .SHORT TERM... (TONIGHT - THURSDAY) 220 PM MDT MON JUN 21 2010 VISIBLE SATELLITE IMAGERY EARLY THIS AFTERNOON SHOWS CU BUILD UP OCCURRING IN THE EASTERN PORTION OF THE FORECAST AREA...WELL NORTH OF THE ANALYZED FRONTAL POSITION ACROSS WEST CENTRAL KANSAS. MODELS INCONCLUSIVE ON WHETHER OR NOT CONVECTION WILL DEVELOP IN THIS AREA...MOST NOTABLY THE 18Z NAM WHICH HAS BACKED OFF COMPLETELY. NONETHELESS...WILL CARRY SOME CHANCE POPS GIVEN THE FEATURES MENTIONED. CONFIDENCE IS HIGHER THAT CONVECTION WILL DEVELOP IN NORTHEAST COLORADO WHERE WEAK LOW LEVEL UPSLOPE...STEEP LAPSE RATES AND AMPLE DEEP LAYER SHEAR WILL RESULT IN VIGOROUS UPDRAFTS. THIS ACTIVITY MAY CONGEAL INTO AN MCS AND MOVE ACROSS THE NORTHERN COUNTIES TONIGHT WITH A RISK OF HIGH WIND AND HAIL. FRONT IS FORECAST TO LIFT NORTH AS A WARM FRONT ON TUESDAY...AND END UP NEAR THE NEBRASKA STATE LINE. TEMPERATURES SOUTH OF THE FRONT WILL APPROACH TRIPLE DIGITS...PARTICULARLY NEAR/SOUTH OF INTERSTATE 70 WHERE WESTERLY/DOWNSLOPE COMPONENT TO THE SURFACE WINDS WILL CONTRIBUTE COMPRESSIONAL WARMING. EXPECT CONVECTION TO BE LIMITED TO AREAS ALONG/NORTH OF THE FRONT IN THE NORTHERN CWA...AND NEAR THE DRY LINE IN THE EASTERN CWA....LEAVING A FAIRLY LARGE PORTION OF IT DRY. RELATIVELY COOLER AIR WILL FILTER IN BEHIND THE FRONT TUESDAY NIGHT AND WEDNESDAY. MOISTURE/INSTABILITY WILL BE PUSHED SOUTH DURING THE DAY...BUT MOISTURE RETURN GETS UNDER WAY BY LATE AFTERNOON IN THE SOUTHERN PLAINS AND CONVECTION EXPECTED TO DEVELOP IN SOUTHEAST COLORADO WILL TRY TO DRIFT NORTHWARD WEDNESDAY NIGHT. CONFIDENCE IS RATHER LOW SO FELT IT ONLY WARRANTED 20 POPS AT THIS POINT. STRONG LOW LEVEL MOISTURE RETURN IS FORECAST ON THURSDAY WITH SOUTHEASTERLY SURFACE WINDS. UPSLOPE FLOW INTO THE FRONT RANGE COMBINED WITH WEAK SHORTWAVE TROUGH CLIMBING THE RIDGE AXIS WILL RESULT IN SCATTERED CONVECTION IN EASTERN COLORADO BY THE AFTERNOON. MEAN 0-6KM WINDS FORECAST TO BE 250/10-15KTS...SO SOME OF THESE MAY SURVIVE INTO THE FORECAST AREA THURSDAY NIGHT WHERE THEY WILL ENCOUNTER A 40KT SOUTHERLY LLJ AND COULD BE MAINTAINED WELL INTO THE OVERNIGHT HOURS. .LONG TERM... (FRIDAY - MONDAY) 220 PM MDT MON JUN 21 2010 UPPER RIDGE OVER THE SOUTHERN PLAINS TO START THE PERIOD WILL RETREAT EASTWARD AS A DISTURBANCE DROPS INTO THE GREAT BASIN. IT LIFTS RATHER QUICKLY ACROSS THE NORTHERN ROCKIES AND ADJACENT PLAINS EARLY IN THE WEEKEND AS AN OPEN WAVE. HOWEVER...IT WILL OPEN THE DOOR FOR OCCASIONAL SHORTWAVE TROUGH ENERGY TO MOVE ACROSS THE CENTRAL ROCKIES AND FORECAST AREA. SURFACE LOW PRESSURE AND ACCOMPANYING FRONTAL FEATURES WILL BE IN THE NEIGHBORHOOD ON FRIDAY AND SATURDAY AND BE POSSIBLE INITIATING MECHANISMS FOR CONVECTION. THOSE FEATURES MOVE SOUTH BY LATE IN THE PERIOD...BUT WITH LOW LEVEL UPSLOPE DEVELOPING IN ITS WAKE CONVECTION WILL BE A DAILY CONCERN. TEMPERATURES WILL START OUT ABOVE NORMAL...THEN GRADUALLY DIMINISH TO NEAR NORMAL LATE IN THE PERIOD. 024 && .AVIATION... 515 PM MDT MON JUN 21 2010 FOR THE 00Z TAFS...VFR CONDITIONS EXPECTED TO PERSIST THROUGH THE TAF PERIOD. THUNDERSTORM ACTIVITY OVER EASTERN COLORADO WILL CONTINUE TO DRIFT EAST...WITH ADDITIONAL THUNDERSTORM DEVELOPMENT EXPECTED AFTER 02Z. FOR NOW ACTIVITY AROUND GLD LOOKS ISOLATED...SO KEPT VCTS IN GLD TAF FOR NOW. MORE WIDESPREAD CONVECTION EXPECTED AROUND MCK DURING THE LATE EVENING HOURS...SO KEPT TSRA IN AFTER 03Z. CURRENTLY EXPECT STORMS TO DISSIPATE AT BOTH TERMINALS AFTER 05-06Z...HOWEVER WITH LATEST RUC INDICATING LLJ SUPPORT OVER SOUTHERN NEBRASKA POSSIBLY CONTINUING INTO THE OVERNIGHT PERIOD CANT RULE OUT LINGERING TSRA AFTER 06Z AT MCK...POSSIBLY REQUIRING A TAF AMENDMENT LATER IF THIS SOLUTION PANS OUT. ISOLATED THUNDERSTORMS EXPECTED TO DEVELOP AGAIN LATE AFTERNOON/EARLY EVENING TUESDAY...SO INTRODUCED CB TO LATE PERIOD OF THIS TAF CYCLE. DR && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. NE...NONE. CO...NONE. &&
Hazardous weather outlook, Jun 21, 11:44 AM CDT, 9 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 1044 AM MDT MON JUN 21 2010 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-221645- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 1044 AM MDT MON JUN 21 2010 /1144 AM CDT MON JUN 21 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT MAINLY ALONG AND NORTH OF A STATIONARY FRONT EXTENDING FROM NORTHERN MISSOURI ACROSS KANSAS AND INTO SOUTHEAST COLORADO. THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE HIGHER TERRAIN OF COLORADO AND MOVE NORTHEAST ACROSS THE REGION. STORMS WILL INTENSIFY AS THEY MOVE EAST AND ENCOUNTER HIGHER MOISTURE AND A MORE UNSTABLE ATMOSPHERE ACROSS THE CENTRAL HIGH PLAINS. LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES ARE ALL POSSIBLE WITH THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY MORE SEVERE WEATHER WILL BE POSSIBLE ACROSS THE REGION ON TUESDAY WITH LITTLE OVERALL CHANGE IN THE WEATHER PATTERN. THE SEVERE THREAT WILL DIMINISH BY WEDNESDAY WITH ADDITIONAL THUNDERSTORMS POSSIBLE EACH DAY THROUGH THE END OF THE WEEK AND INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
In the hours before
Local storm report, Jun 21, 9:08 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
808 PM MDT MON JUN 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM HAIL 5 W OAKLEY 39.13N 100.95W
06/21/2010 E1.75 INCH LOGAN KS EMERGENCY MNGR
0805 PM HAIL OAKLEY 39.13N 100.85W
06/21/2010 E1.00 INCH LOGAN KS EMERGENCY MNGR
&&
HENDERSONLocal storm report, Jun 21, 9:12 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
812 PM MDT MON JUN 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM HAIL BIRD CITY 39.75N 101.53W
06/21/2010 E1.75 INCH CHEYENNE KS STORM CHASER
&&
HENDERSONLocal storm report, Jun 21, 9:14 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
814 PM MDT MON JUN 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM HAIL 3 N IDALIA 39.74N 102.30W
06/21/2010 E2.75 INCH YUMA CO PUBLIC
&&
DRLocal storm report, Jun 21, 9:16 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
816 PM MDT MON JUN 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0816 PM HAIL BREWSTER 40.25N 100.31W
06/21/2010 M2.00 INCH RED WILLOW NE TRAINED SPOTTER
&&
HENDERSONLocal storm report, Jun 21, 9:22 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
822 PM MDT MON JUN 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM HAIL 1 W ST. FRANCIS 39.77N 101.82W
06/21/2010 E2.50 INCH CHEYENNE KS TRAINED SPOTTER
HAIL STARTED AT 755 PM MDT AND STOPPED AT 810 PM MDT.
&&
DRLocal storm report, Jun 21, 9:23 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
823 PM MDT MON JUN 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0822 PM HAIL BIRD CITY 39.75N 101.53W
06/21/2010 E2.50 INCH CHEYENNE KS TRAINED SPOTTER
&&
HENDERSONThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 7:17 PM CDT | Severe Thunderstorm Warning | GLD | Greeley, Wichita | 43 min |
| Jun 21, 7:51 PM CDT | Severe Thunderstorm Warning | GLD | Greeley, Logan, Wallace, Wichita | 39 min |
| Jun 21, 8:22 PM CDT | Severe Thunderstorm Warning | GLD | Gove, Logan | 53 min |
| Jun 21, 8:23 PM CDT | Tornado Warning | GLD | Cheyenne | 67 min |
| Jun 21, 8:28 PM CDT | Special Weather Statement | GLD | Graham | 32 min |
| Jun 21, 8:31 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne | 28 min |
| Jun 21, 8:42 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Rawlins, Sherman, Thomas | 47 min |
| Jun 21, 8:51 PM CDT | Severe Thunderstorm Warning | GLD | Gove, Logan, Sheridan, Thomas | 39 min |
| Jun 21, 8:54 PM CDT | Tornado Warning | GLD | Cheyenne, Rawlins, Sherman, Thomas | 66 min |
| Jun 21, 9:08 PM CDT | Tornado Warning | GLD | Sherman | 32 min |
| Jun 21, 9:28 PM CDT | Tornado Warning | GLD | Cheyenne | 62 min |
| Jun 21, 9:52 PM CDT | Severe Thunderstorm Warning | GLD | Sherman | 53 min |
| Jun 21, 9:58 PM CDT | Tornado Warning | GLD | Sheridan | 8 min |
| Jun 21, 9:59 PM CDT | Tornado Warning | GLD | Rawlins, Thomas | 46 min |
| Jun 21, 10:02 PM CDT | Severe Thunderstorm Warning | GLD | Decatur, Sheridan | 28 min |
| Jun 21, 10:19 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Rawlins | 30 min |
| Jun 21, 10:27 PM CDT | Severe Thunderstorm Warning | GLD | Decatur, Graham, Norton, Rawlins, Sheridan, Thomas | 63 min |
| Jun 21, 11:30 PM CDT | Severe Thunderstorm Warning | GLD | Decatur, Graham, Norton, Sheridan | 45 min |
| Jun 22, 4:12 PM CDT | Severe Thunderstorm Warning | GLD | Gove, Logan, Sheridan | 63 min |
| Jun 22, 4:34 PM CDT | Severe Thunderstorm Warning | GLD | Greeley, Wichita | 56 min |
| Jun 22, 4:46 PM CDT | Severe Thunderstorm Warning | GLD | Gove, Logan | 59 min |
| Jun 22, 5:03 PM CDT | Tornado Warning | GLD | Gove, Logan, Thomas | 30 min |
| Jun 22, 5:19 PM CDT | Severe Thunderstorm Warning | GLD | Sheridan, Thomas | 56 min |
| Jun 22, 5:23 PM CDT | Severe Thunderstorm Warning | GLD | Greeley, Wichita | 40 min |
| Jun 22, 5:39 PM CDT | Severe Thunderstorm Warning | GLD | Gove, Logan, Sheridan, Thomas | 17 min |
| Jun 22, 5:43 PM CDT | Tornado Warning | GLD | Gove, Logan, Sheridan, Thomas | 12 min |
| Jun 22, 6:08 PM CDT | Severe Thunderstorm Warning | GLD | Decatur, Norton, Sheridan | 67 min |
| Jun 22, 6:43 PM CDT | Severe Thunderstorm Warning | GLD | Decatur, Norton | 37 min |
Nearby
Tornado Warnings in Kansas, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.